Article (Scientific journals)
On two theorems about local automorphisms of geometric structures
Pecastaing, Vincent
2016In Annales de l'Institut Fourier, 66 (1), p. 175-208
Peer reviewed
 

Files


Full Text
AIF_2016__66_1_175_0.pdf
Publisher postprint (777.69 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Cartan geometries; Local homogeneity; Orbits of local automorphisms
Abstract :
[en] This article investigates a few questions about orbits of local automorphisms in manifolds endowed with rigid geometric structures. We give suf- ficient conditions for local homogeneity in a broad class of such structures, namely Cartan geometries, extending a classical result of Singer about locally homogeneous Riemannian manifolds. We also revisit a strong result of Gromov which describes the structure of the orbits of local automorphisms of manifolds endowed with A- rigid structures, and give a statement and a simpler proof of this result in the setting of Cartan geometries.
Disciplines :
Mathematics
Author, co-author :
Pecastaing, Vincent ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
On two theorems about local automorphisms of geometric structures
Publication date :
2016
Journal title :
Annales de l'Institut Fourier
ISSN :
1777-5310
Publisher :
Association des Annales de l'Institut Fourier, Grenoble, France
Volume :
66
Issue :
1
Pages :
175-208
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 16 March 2019

Statistics


Number of views
51 (1 by Unilu)
Number of downloads
61 (1 by Unilu)

Scopus citations®
 
11
Scopus citations®
without self-citations
9
OpenCitations
 
7
WoS citations
 
9

Bibliography


Similar publications



Contact ORBilu